The Great Theorem of Aa Markoff and Jean Bernoulli Sequences
No Thumbnail Available
Date
2010
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier Science Bv
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
A proof of Markoff's Great Theorem on the Lagrange spectrum using continued fractions is sketched. Markoff's periods and jean Bernoulli sequence(1) are used to obtain a simple algorithm for the computation of the Lagrange spectrum below 3. (C) 2009 Elsevier B.V. All rights reserved.
Description
Khrushchev, Sergey/0000-0002-8854-5317
ORCID
Keywords
Markoff's algorithm, The Lagrange spectrum, Continued fractions, Transcendental numbers
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Source
International Conference on Special Functions, Information Theory and Mathematical Physics -- SEP 17-19, 2007 -- Granada, SPAIN
Volume
233
Issue
6
Start Page
1548
End Page
1553